Open Access
Translator Disclaimer
September, 1964 On the Probability of Large Deviations of Families of Sample Means
J. Sethuraman
Ann. Math. Statist. 35(3): 1304-1316 (September, 1964). DOI: 10.1214/aoms/1177703286

Abstract

Results concerning the exponential convergence to zero of the probability of large deviations of the sample mean have already been obtained in the literature for instance, in Cramer [5], Chernoff [4], Bahadur and Rao [1], etc. We establish similar results about the exponential convergence to zero of the probability of large deviations of the sample distribution function, and more generally, of families of sample means.

Citation

Download Citation

J. Sethuraman. "On the Probability of Large Deviations of Families of Sample Means." Ann. Math. Statist. 35 (3) 1304 - 1316, September, 1964. https://doi.org/10.1214/aoms/1177703286

Information

Published: September, 1964
First available in Project Euclid: 27 April 2007

zbMATH: 0147.18803
MathSciNet: MR179870
Digital Object Identifier: 10.1214/aoms/1177703286

Rights: Copyright © 1964 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.35 • No. 3 • September, 1964
Back to Top